# SDR AALA202511106887

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 68,049 hours, 29,001 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO CLOSE. REQUIRES FORCE TO OPEN. RESECURED METAL FLOOR TRIM PIECE BETWEEN LAVATORY AND GALLEY FLOOR AS REQUIRED. OPERATIONAL CHECK OF FORWARD LAVATORY DOOR GOOD.
